# SDR IPXA2025071919982

- Difficulty date: July 8, 2025
- Submitted: July 22, 2025
- Operation: Air carrier
- Aircraft: N449UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27738
- Aircraft time: 31,007 hours, 20,308 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N50171
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR,  CORROSION ON FLOORBEAM IN MAIN CABIN AT APPROX FS 1200 LBL3 TO LBL 18.  ACCOMPLISHED REPAIR PER EO-94406-REQ1 AND VT-SAA EA 757-5300-01-B0535, REV. I/R.
